advertisement
Question
Posted by: ROBERT | 2010-02-10

SKIN PROBLEM

I AM USING ARV' S AND MY SKIN HAS SUDDENLY DEVELOPED SMALL TUMORS FROM THE HEAD TO MY LEGS. WHAT CAN YOU SUGGEST I USE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Robert

You will have to ask your doctor to have a look at it for a proper diagnosis - He may have to change your treatment should the ARV's be the culprit. All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-02-12

Hi Robert

You will have to ask your doctor to have a look at it for a proper diagnosis - He may have to change your treatment should the ARV's be the culprit. All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement